# SDR USAASB96129

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Hose
- Part number: 10608488
- Condition: Failed
- Location: Nr 1 Eng Strut
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1176 - EN ROUTE FROM MCO TO BDL, CAPTAIN NOTICED WHAT APPEARED TO BE A FUEL LOSS AND SUSPECTED A FUEL LEAK.  CAPTAIN DECLARED AN EMERENCY AND THE FLIGHT DIVERTED TO BWI.  AFTER LANDING SAFELY AND EXITING RUNWAY, FIRE DEPARTMENT TOLD CREW A BAD FUEL LEAK WAS COMING FROM THE NR 1 ENGINE AND RECOMMENDED TO PULL FIRE HANDLE.  FIRE HANDLE WAS PULLED WHICH DISCHARGED FIRE BOTTLE TO NR 1 ENGINE.  AIRCRAFT WAS TOWED TO GATE WITH PASSENGERS ON BOARD.  MAINTENANCE REPLACED THE FUEL HOSE ASSY IN THE STRUT FOR THE NR 1 ENGINE.  LEAK CHECK GOOD.  THEY ALSO REPLACED THE NR 1 ENGINE FIRE BOTTLE AND SQUIB.  OPS CHECK SATISFACTORY PER MM.  (X)
